MAUDE Adverse Event Report: PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST

PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST
Model Number V3
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a malfunction of id core xt.Phenotype with other referenced products resutled omozygous big c; id core xt result in heterozygous big c little c with id core xt.
 
Event or Problem Description
The customer reported a malfunction of id core xt.Phenotype with other referenced products resulted omozygous big c; id core xt result in heterozygous big c little c.

Brand Name
ID CORE XT
Common Device Name
ANTIGEN GENOTYPING TEST
Manufacturer (Section D)
PROGENIKA BIOPHARMA, S.A
ibaizabal bidea, edificio 504
parque tecnol?gico de bizkaia
derio, bizkaia 48160
SP  48160
Manufacturer (Section G)
PROGENIKA BIOPHARMA, S.A
ibaizabal bidea, edificio 504
parque tecnol?gico de bizkaia
derio, bizkaia 48160
SP   48160
Manufacturer Contact
jokin del amo
ibaizabal bidea, edificio 504
parque tecnol?gico de bizkaia
derio, bizkaia 48160
SP   48160
MDR Report Key15279768
Report Number3006413195-2022-00004
Device Sequence Number6478562
Product Code PEP
UDI-Device Identifier08437013457019
UDI-Public(01)08437013457019(17)230223(10)0203000026
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
BP170154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV3
Device Catalogue Number1020220034
Device Lot Number0203000026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown